×

zbMATH — the first resource for mathematics

On differentiability of solutions with respect to parameters in state-dependent delay equations. (English) Zbl 0877.34045
The author studies differentiability of solutions of the state-dependent delay system \[ \dot x(t)= f(t,x(t),x(t-\tau(t,x_t,\sigma)), \theta),\quad t\in[0,T] \] with initial conditions \(x(t)=\varphi(t)\), \(t\in[-r,0]\) with respect to the parameters of the equation.
Sufficient conditions for differentiability of the \(W^{1,p}\) norm \((1\leq p<\infty)\) are given. In the proof of the main results, the author uses an extention of the uniform contradiction principle to quasi-Banach spaces.

MSC:
34K05 General theory of functional-differential equations
34K30 Functional-differential equations in abstract spaces
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brokate, M.; Colonius, F., Linearizing equations with state-dependent delays, Appl. math. optim., 21, 45-52, (1990) · Zbl 0694.34050
[2] Driver, R.D., Existence theory for a delay-differential system, Contributions differential equations, 1, 317-336, (1961)
[3] Hale, J.K.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Spinger-Verlag New York · Zbl 0787.34002
[4] Hale, J.K.; Ladeira, L.A.C., Differentiability with respect to delays, J. differential equations, 92, 14-26, (1991) · Zbl 0735.34045
[5] F. Hartung, 1995, On classes of functional differential equations with state-dependent delays, University of Texas at Dallas · Zbl 0840.34083
[6] Ladeira, L.A.C., Continuity of fixed points, J. math. anal. appl., 169, 350-358, (1992) · Zbl 0780.47043
[7] A. Manitius, On the optimal control of systems with a delay depending on state, control, and time, Séminaries IRIA, Analyse et Controle de Systémes, IRIA, France, 1975
[8] Nashed, M.Z., Differentiability and related properties of nonlinear operators: some aspects of the role of differentials in nonlinear functional analysis, Nonlinear functional analysis and applications, (1971), Academic Press New York · Zbl 0236.46050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.